# SDR 2004UALA00975

- Difficulty date: October 25, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N916UA
- Make and model: Boeing 737522
- Aircraft serial: 25383
- Aircraft time: 51,856 hours, 30,437 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: 1l Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR DOOR 1L DOES NOT STAY IN PLACE.  SHOP FINDINGS FROM INSPECTION OF THE SLIDE UNIT REVEALED A LOOSE GIRT BAR SLEEVE.  THE LOOSE GIRT BAR WAS REPAIRED AND THE SLIDE UNIT WAS RETURNED TO SERVICE.
